# SDR NWAA085763360

- Difficulty date: December 26, 2008
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 00778
- Aircraft time: 11,065 hours, 1,494 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter Element
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN THE CABIN AFTER TAKE OFF, MOST CONCENTRATED IN AREA OF ROW 5, FOLLOWED COM AND ISOLATED THE SOURCE TO BE PACK 2 AIR SUPPLY.  DECLARED AN EMERGENCY AND RETURNED TO PEK AND LANDING WAS UNEVENTFUL.  INSPECTED CABIN OVERHEAD CEILING AREA, LIGHTING BALLAST, IN FLIGHT ENTERTAINMENT SYSTEM, PACK VALVES, APU AND ENGINE FOR OIL LEAK AND THE HP VALVE AND HYDRAULIC LINE THAT HAD JUST BEEN REPLACED, NO DISCREPANCIES FOUND.  THE 4 FORWARD RECIRCULATION FILTERS WERE REPLACED AND RAN THE ENGINES AND COULD NOT DUPLICATE DISCREPANCY.  SUBSEQUENT MX REPLACED THE OZONE CONVERTER.
